MAUDE Adverse Event Report: PHILIPS ELECTRONICS NEDERLAND B.V. INGENIA 3.0T; FULL-BODY MRI SYSTEM, SUPERCONDUCTING MAGNET

PHILIPS ELECTRONICS NEDERLAND B.V. INGENIA 3.0T; FULL-BODY MRI SYSTEM, SUPERCONDUCTING MAGNET
Model Number INGENIA 3.0T R5 BASED
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a report that a gradient rack fault occurred.Upon closure inspection it was found that the zb+ terminal was broken.No harm was reported.
 
Additional Manufacturer Narrative
Philips has started an investigation.A follow up/final report will be submitted once completed.
 
Additional Manufacturer Narrative
An investigation was performed on all the available data and the following was concluded.This is a terminal (connection) failure of a wa30s coil of the first generation that has m10 bolt connections.It is the result of a fatigue process caused by the vibrations of the system.These failures have already led to design improvements such as smaller m8 holes in the terminal connection and more sophisticated ""no-fly zones"" implemented in the system software that helps to avoid certain frequency domains thereby minimizing vibrations.The gradient coil was replaced by the improved model containing the m8 bolt connections and the system was returned to use.

Brand Name
INGENIA 3.0T
Common Device Name
FULL-BODY MRI SYSTEM, SUPERCONDUCTING MAGNET
Manufacturer (Section D)
PHILIPS ELECTRONICS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS ELECTRONICS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
dusty leppert
222 jacobs street
cambridge, MA 02141
MDR Report Key21616750
Report Number3003768277-2025-002561
Device Sequence Number15129983
Product Code LNH
UDI-Device Identifier00884838055339
UDI-Public(01)00884838055339
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K163116
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINGENIA 3.0T R5 BASED
Device Catalogue Number781342
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2025
Supplement Date Received by Manufacturer03/06/2025
Initial Report FDA Received Date03/17/2025
Supplement Report FDA Received Date04/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown